Ultracett & Headaches.......

Discussion in 'Fibromyalgia Main Forum' started by Milo83, Sep 25, 2002.

  1. Milo83

    Milo83 New Member

    Sorry if this has been posted somewhere, I couldn't find it..QUESTION: I have been taking Ultracett now for about 2 weeks, it does help with my pain, but then I seem to get these horrible headaches..It is the brand name..I know someone once said they get headaches from generic Ultram..
    Does anyone else get headaches from Ultracett???????
    Would appreciate any imput you can give me........
    Thanks...........Donna
  2. Milo83

    Milo83 New Member

    Sorry if this has been posted somewhere, I couldn't find it..QUESTION: I have been taking Ultracett now for about 2 weeks, it does help with my pain, but then I seem to get these horrible headaches..It is the brand name..I know someone once said they get headaches from generic Ultram..
    Does anyone else get headaches from Ultracett???????
    Would appreciate any imput you can give me........
    Thanks...........Donna
  3. EllenComstock

    EllenComstock New Member

    Hi, Donna:

    I've been on Ultracet since the first part of this year. I was never one to get headaches very often, but once in awhile I will get one. But no, I can't say that the Ultracet has increased the number of headaches I get. I recently told my doctor that the Ultracet didn't seem to be helping my pain as much as it was-I guess we can get immune to pain medication after awhile? Anyway, he recently doubled the dosage I can take, but I still haven't had a headache. Maybe you should talk to your doctor and find out if this is a side effect? Maybe he can switch you to something else. Good luck.

    Ellen